ADVERTISEMENT
ADVERTISEMENT

Q. What does my mom's urinalysis suggest?

Answered by
Dr. Gopinath
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 10, 2016 and last reviewed on: Feb 19, 2020

Hello doctor,

I have attached my mother's urinalysis report. She is experiencing burning sensation while urinating, but no fever. She is diabetic and on following medicines. Glycomet-GP 3/850 one in the morning and one at night, Voglibose 0.3 one in the morning, Telmisat-AM 5 mg, Orvas 5 mg, Nexito 20 mg and Alzolam 0.5 mg. Please help.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

I saw the report (attachment removed to protect patient identity).

  • You can start her on antibiotics now and later adjust after culture report.
  • I would suggest the following medications. Consult your doctor, discuss with him/her and take the medicine with consent:
  1. Tablet Oflox (Ofloxacin) 200 mg twice a day after food.
  2. Tablet Urispas (Flavoxate) 200 mg twice a day after food.
  3. Tablet Pan (Pantoprazole) 40 mg twice a day before food.
  • All the above medication has to be taken for five days.
  • Repeated urinary infection needs ultrasound abdomen evaluation too.

Revert back after the test to a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist

Hello doctor,

Her doctor has started her on Norflox 400. I hope that is fine too.

#

Hi,

Welcome back to icliniq.com.

  • Yes, it is fine. You can add the other two drugs too.

For further doubts consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist

Hi doctor,

My mother has completed her course of antibiotics 28 days back and after that we did the urine test again along with some other routine blood tests. Just noticed some protein present in the urine. Is it normal to have protein after urine infection? I am attaching both the reports again.

#

Hi,

Welcome back to icliniq.com.

  • It is normal to have protein in urine during infection.
  • However, diabetes itself can cause microalbuminuria which has to be treated too.
  • As far as the present report (attachment removed to protect patient identity) is concerned she still has 6-8 pus cells indicative of persistent infection.
  • If symptomatic, kindly get a urine culture done and treat with a full course of appropriate antibiotic. Thanks.

For further information consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist

Hi doctor,

Should we again do a urine analysis? As this was done just one day after completion of antibiotics.

#

Hello,

Welcome back to icliniq.com.

  • If symptomatic kindly do urine cultures rather than a urine routine test.

For further information consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Please suggest an antibiotic for recurrent urinary tract infection.

Hi doctor, I am suffering from urinary tract infection ... Recurrent urinary tract infections are common ...   Read full

Diabetes and Eyes

It is very important factor for individuals to be independent in their life" Diabetes is a metabolic syndrome entity which is characterized by hyperglycemia, high blood pressure and dyslipedemia ...   Read full

A Patient's Guide to Recurrent Urinary Tract Infections

1) Post-Menopause: As you get older, hormonal changes cause alterations to your vagina and its contents, predisposing you to urinary tract infections ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.